# SDR SIMA1571

- Difficulty date: June 5, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- Aircraft time: 18,613 hours, 23,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240921801
- Condition: Corroded
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE FOUND FLOORBEAM 40 CORRODED ABOVE STR 14R AND STR 15R.  MAINTENANCE REPAIRED FLOORBEAM 40 IAW SRM 53-00-00 FIG 429.  AIRCRAFT RETURNED TO SERVICE.  (X)
